# SDR AALA202210067222

- Difficulty date: September 22, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737
- Aircraft serial: 33214
- Aircraft time: 36,150 hours, 14,992 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR BEAM LOCATED AT BS 987 AND LBL 42. REPAIRED FLOOR BEAM PER SRM 53-70-51-2R-6 ALTERNATIVE 4.
